Universidad Complutense de Madrid
E-Prints Complutense

Smooth extensions of functions on separable Banach spaces

Impacto

Descargas

Último año

Azagra Rueda, Daniel y Fry, Robb y Keener, L. (2010) Smooth extensions of functions on separable Banach spaces. Mathematische Annalen, 347 (2). pp. 285-297. ISSN 0025-5831

[img] PDF
Restringido a Sólo personal autorizado del repositorio

196kB

URL Oficial: http://www.springerlink.com/content/q165n777106362l7/fulltext.pdf



Resumen

Let X be a Banach space with a separable dual X*. Let Y subset of X be a closed subspace, and f : Y -> R a C(1)-smooth function. Then we show there is a C(1) extension of f to X.


Tipo de documento:Artículo
Palabras clave:Differentiable functions; closed-sets; c-m; approximation; subspaces; theorem
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:14743
Depositado:17 Abr 2012 10:32
Última Modificación:06 Aug 2018 10:50

Descargas en el último año

Sólo personal del repositorio: página de control del artículo